# SDR CA021030002

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Snias AS350BA
- Aircraft time: 6,957 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550168760
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTING THE IGNITER,  IT WAS NOTED THAT THE CENTER ELECTRODE WAS MISSING. PORTION OF THE ACTUAL ELECTRODE EXPERIENCED A SEPARATION OF APPROX 6MM (1/4 INCH). THE DAMAGE CAUSED TO ENGINES HAS BEEN VARIABLE FROM ONE ENGINE TO ANOTHER, BUT THERE HAS BEEN NO REPORT OF POWER LOSS OR REDUCTION IN ENGINE PERFORMANCE. IGNITERS PERIODIC INSPECTION REQUIRES IN THE MAINTENANCE MANUAL EVERY 300 HOURS.
